BibTeX record journals/cma/CortesJV07

download as .bib file

@article{DBLP:journals/cma/CortesJV07,
  author    = {Juan Carlos Cort{\'{e}}s and
               Lucas J{\'{o}}dar and
               L. Villafuerte},
  title     = {Mean square numerical solution of random differential equations: Facts
               and possibilities},
  journal   = {Comput. Math. Appl.},
  volume    = {53},
  number    = {7},
  pages     = {1098--1106},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.camwa.2006.05.030},
  doi       = {10.1016/j.camwa.2006.05.030},
  timestamp = {Tue, 11 May 2021 08:55:52 +0200},
  biburl    = {https://dblp.org/rec/journals/cma/CortesJV07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics